Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have tonsilitis, infection in groin, spitting pus and blood. Suffer from HIV, Vasculitis. Should be concerned ?

Hi, I am 35 years old and have HIV and Vasculitus. I have tonsillitus and a bacterial infection in my wounds in my groin area and my doctor prescribed Doxycycline yedterday. Now I am spitting up puss and blood. I was diagnosed with tonsillitus 3 weeks ago and was given a shot and prescribed amoxicillin for two weeks but it did not clear it up. Should I be concerned sbout the puss and blood?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi.If the infection is not controlled with Doxycycline and Amoxycillin ,you have to go for a Broad spectrum antibiotic.If you take the Antibiotics in Injection form,the response will be fast and good.Once the infection is controlled, spitting of pus and blood will be stopped.All the best
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor